MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC4646C175TU
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
A valiant navion stent graft system was implanted for the endovascular treatment of a thoracic aneurysm.It was reported on an unknown date the following year that the physician has indicated that this patient is being monitored and will most likely need a re-operation.A re-operation has not occurred yet but the physician believes the patient may need one.The physician did not specify why the patient would need another operation.The patient contacted medtronic's patient's services and stated that within the event month, the implanted stents were found to have migrated and caused another aneurysm.The patient informed that according to the physician, the new aneurysm cannot be repaired as there is a risk to the patient's spine.
 
Additional Manufacturer Narrative
Year only valid continuation of concomitant medical products: other relevant device(s) are: product id: vnmc4646c218tu, serial/lot #:(b)(4), ubd: 10-aug-2022, udi#: (b)(4) ; product id: vnmc4646c95tu, serial/lot #: (b)(4), ubd: 09-sep-2021, udi#: (b)(4) ; product id: vnmc4646c95tu, serial/lot #: (b)(4), ubd: 05-feb-2022, udi#: (b)(4) ; product id: vnmf4646c223tu, serial/lot #: (b)(4), ubd: 25-aug-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received; the migration was first identified on the (b)(6) 2021.It was confirmed as distal migration.The cause of the migration was that the endograft and aorta expanded.It is unknown which exact stent graft migrated but the stent graft size was confirmed as 46 x 95.The migration caused a ib endoleak of the stent graft.It was said the patient has declined intervention.A4: updated b3: updated b7: updated medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information; corelab reviewed ct imaging from the (b)(6) 2021 and have identified a type ib endoleak on the stent graft v29775363.No fracture or stent ring enlargement was noted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13888075
Report Number9612164-2022-01146
Device Sequence Number13803286
Product Code MIH
UDI-Device Identifier00763000260972
UDI-Public00763000260972
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model NumberVNMC4646C175TU
Device Catalogue NumberVNMC4646C175TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer03/28/2022
08/08/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date03/31/2022
09/02/2022
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight104 KG